MathSciNet Relay Station
MathSciNet bibliographic data
MR2503985 (2010b:14025) 14E18 (14B05 14J17)
Reguera, Ana J. Towards the singular locus of the space of arcs. Amer. J. Math. 131 (2009), no. 2, 313–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement